

2024 UEC CYCLO CROSS EUROPEAN CHAMPIONSHIPS

Pontevedra (ESP), 1 - 3 November 2024

UEC.Cycling f

UECChannel d ⊞

UEC_Cycling 🛣 🖸 d

WWW.UEC.Ch

REGISTRATION / ACCREDITATION

Pazo da Cultura (1st floor), Rúa Alexandre Bóveda, 36005 Pontevedra

Thursday 16:30-19:30 Friday 08:00-09:00

Each rider gets 2 bracelets for mechanics and 1 bracelet for a helper/assistant

PROGRAMME

08:00-09:45	Official training - all categories	
10:00-10:30	Men Masters 75+ / 70-74 / 65-69	30 minutes
	Women Masters 70+/ 65-69 / 60-64 / 55-59 / 50-54	
11:00-11:40	Men Masters 55-59 / 60-64	40 minutes
	Women Masters 35-39 / 40-44 / 45-49	
11:40-12:40	Official podium ceremonies morning races	
12:00-13:15	Official training - all categories	
13:30-14:10	Men Masters 45-49 / 50-54	40 minutes
15:00-15:50	Men Masters 35-39 / 40-44	50 minutes
16:00-16:50	Official podium ceremonies afternoon races	

START ORDER

Riders are being called up with the defending European champion in first position followed by all riders of a specific age group ordered by order or registration. If a complete category is installed, the next category will be called up in the same order. When men and women start together, we call up the men first going from young to old, followed by the women in the same order so that all competitors in the same age group start next to each other.

Riders need to be at the start for call up minimum 15 minutes prior to departure

JERSEYS

Riders are free to wear any jersey they like (national jersey, club jersey). The defending European champion cannot wear his/her jersey from the year before. Reigning UCI World Champions should wear their rainbow jersey

PIT ZONE

There are 8 high pressure cleaners available for all mechanics. It's forbidden to bring your own personal cleaner to the pit zone. Access is only possible upon showing your mechanic bracelet (2 per rider). Mechanics can should any box they like on a first come, first serve base

BIKES

Maximum tyre or tubular width: 33m - Disc brakes are allowed - No spikes or studs on the tyres/tubulars Minimum bike weight: 6.8kg

PARKING

Av. De Bos Aires, 36005 Pontevedra. Free parking only on Friday on a first come, first served basis.

80% RULE

Won't be applied for masters categories

DOPING CONTROL

There will be chaperones who will pick the riders to go to the Doping Control. Address: Campus Universitario da Xunqueira (near the finish line), Rúa Celso Emilio Ferreiro, 36005 Pontevedra

MEDICAL SERVICES

Command posts, located at the start and finish area, equipped with a medicalized ambulance and medical command. Chief Medical Coordinator: Dr. Fernando Huellin Trigo (+34 670 488 846) - Ambulance Company: Ambusertrans (+34 635 469 974) Nearest hospitals: Hospital Quirónsalud Pontevedra, C/ Fray Juan Navarrete, 9, 36001 Pontevedra Pontevedra - Hospital Montecelo Mourente, s/n, 36071 Pontevedra

PODIUM CEREMONIES

11:40 for the morning races, 16.00 for the afternoon races. Top 3 riders gather behind the podium, mandatory in full cycling outfit (bib + jersey), bare-headed and without headband or sunglasses, open shoes.

FULL RESULTS

https://prod.chronorace.be

